Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 49, Number 4

All articles in this issue are freely accessible.

On uniqueness for the slow flow of a dilute suspension of solid particles in a fluid
K. A. Pericak-Spector.
Quart. Appl. Math. 49 (1991), 609-625
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1134743
A note on the plane vertical wavemaker in the presence of surface tension
B. N. Mandal and S. Bandyopadhyay.
Quart. Appl. Math. 49 (1991), 627-633
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1134744
Heat transfer for the flow through a pipe
D. Y. Kasture.
Quart. Appl. Math. 49 (1991), 635-637
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1134745
Identification of semiconductor contact resistivity
Stavros Busenberg and Weifu Fang.
Quart. Appl. Math. 49 (1991), 639-649
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1134746
On two problems of electrical heating of conductors
Giovanni Cimatti.
Quart. Appl. Math. 49 (1991), 729-740
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1134748
Nonincrease of mushy region in a nonhomogeneous Stefan problem
I. G. Götz and B. B. Zaltzman.
Quart. Appl. Math. 49 (1991), 741-746
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1134749
On the quenching rate estimate
Jong-Shenq Guo.
Quart. Appl. Math. 49 (1991), 747-752
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1134750
Voltage-current characteristics of multidimensional semiconductor devices
Christian Schmeiser.
Quart. Appl. Math. 49 (1991), 753-772
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1134751
On caustics associated with hyperbolic systems
Arthur D. Gorman.
Quart. Appl. Math. 49 (1991), 773-780
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1134752
On shakedown of elastoplastic shells
Helmut Stumpf and Le Khanh Chau.
Quart. Appl. Math. 49 (1991), 781-793
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1134753
Critical behavior of an ignition model in chemical combustion
Peter J. Tonellato.
Quart. Appl. Math. 49 (1991), 795-812
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1134754

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website